Identification Problem for Telegraph-Parabolic Equations

Abstract: An identification problem for an equation of mixed telegraph-parabolic type with an unknown parameter depending on spatial variables is considered. The unique solvability of this problem is proved, and stability inequalities for its solution are established. As applications, stability estimates are obtained for the solutions of four identification problems for telegraph-parabolic equations with an unknown source depending on spatial variables. © 2020, Pleiades Publishing, Ltd.

Authors
Ashyralyev A. 1, 2, 3 , Ashyraliyev M.4 , Ashyralyyeva M.A.5
Number of issue
8
Language
English
Pages
1294-1305
Status
Published
Volume
60
Year
2020
Organizations
  • 1 Near East University, Nicosia, TRNC Turkey 99138, Cyprus
  • 2 Peoples’ Friendship University of Russia (RUDN University), Moscow, 117198, Russian Federation
  • 3 Institute of Mathematics and Mathematical Modeling, Almaty, 050010, Kazakhstan
  • 4 Bahcesehir University, Istanbul, 34353, Turkey
  • 5 Turkmen State University, Ashgabat, 744000, Turkmenistan
Keywords
Hilbert space; source identification problem; stability; telegraph-parabolic equation
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/64505/
Share

Other records